Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 87592, 12 pages
Research Article

Symmetry Conditions on the Coincidence of Some Notions of Quasi-Uniform Completeness

Department of Economics, University of Ioannina, Ioannina 45110, Greece

Received 6 February 2007; Accepted 26 June 2007

Academic Editor: Etienne E. Kerre

Copyright © 2007 Athanasios Andrikopoulos. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Athanasios Andrikopoulos, “A construction of an idempotent half-completion for quasi-uniform spaces,” Studia Scientiarum Mathematicarum Hungarica, vol. 47, no. 2, pp. 200–213, 2010. View at Publisher · View at Google Scholar